View Full Version : Wellbutrin plus Dexedrine super strong effect


Jennyp97
05-13-17, 07:56 PM
Hey guys,

I was recently diagnosed with ADD inattentive at the age of 23, and was put on dexedrine. So I've been on 10 mg twice a day for a few weeks now-- I really like it since it helps with my energy, headaches, anxiety and attention to detail. I decided to add Wellbutrin 150 mg to 10 mg dex today (first time taking it), and dear god I feel like I'm on molly right now. I'm tweaking super hard, which I was really not expecting since the 10 mg of dex by itself I can hardly even feel the effect of sometimes. I'm curious if you all think it's the wellbutrins effect on dopamine or norepinephrine? I definitely don't think I should be feeling it this hard right now but I always tend to have weird reactions to medications (for example 20mg adderall made me feel like I had been hit with a tranquilizer). Thoughts on if this tweaking effect will go away in a couple weeks or if I should switch from Wellbutrin to staterra or Effexor? My doc is super unhelpful/nonresponsive, plus I just wanted to see if this happened to anyone else here

Little Missy
05-13-17, 08:29 PM
Wellbutrin made me feel like I wanted to unzip myself out of my body and run!:eek: I was taking it with Adderall. I only lasted a week.

But some people do very well on it.

aeon
05-13-17, 08:43 PM
I have no idea, as I take 60mg dextroamphetamine sulfate per day along with 300-450mg bupropion hydrochloride per day, and I don't experience anything unusual or outside of what I would from either of them alone.


Cheers,
Ian

ToneTone
05-13-17, 09:05 PM
Wellbutrin has stimulant effects for some people. It's a SNRI, different from the SSRI's ...

Yes, Wellbutrin gives me a kick ... not as much as it did when I first started, but for some people, yes it gives a kick.

Now my only concern ... you write as if you decided to add Wellbutrin, and not your prescribing doctor ... So yes, wellbutrin combined with a stimulant can cause the effects you're describing. It doesn't do that for me so much.

Tone

aeon
05-13-17, 11:41 PM
Wellbutrin has stimulant effects for some people. It's a SNRI, different from the SSRI's ...

Wellbutrin is a NDRI, not a SNRI.


Cheers,
Ian

jkimbo
05-14-17, 05:28 AM
I just stopped talking Wellbutrin 7 months ago. So for 2 months I was talking it with adderal. It made no difference for me either but I have been talking wellbutrin for 4 years so maybe that's why. I asked my doc if I could drop the wellbutrin, he said sure and I stopped. I liked it when I first started taking it, but any stimulant effect it may have had was so mild I never noticed. I was up to 450 mgs at one time, but felt it was a waste of money cuz it did the same as only 150 mg a day. I swear nothing worked for me except the klonopins and the adderal. I stopped the klons too. I like just having only one med.